RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ЛИЧНЫЙ КАБИНЕТ
Общая информация
Последний выпуск
Архив
Импакт-фактор
Подписка

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Алгебра и анализ:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Алгебра и анализ, 2004, том 16, выпуск 1, страницы 121–162 (Mi aa592)  

Эта публикация цитируется в 17 научных статьях (всего в 18 статьях)

Статьи

On the Riemann–Hilbert–Birkhoff inverse monodromy problem and the Painlevé equations

A. A. Bolibrucha, A. R. Itsb, A. A. Kapaevc

a Steklov Mathematical Institute, Russian Academy of Sciences, Moscow, Russia
b Department of Mathematical Sciences, Indiana University–Purdue University Indianapolis, Indianapolis, IN, USA
c St. Petersburg Branch, Steklov Mathematical Institute, Russian Academy of Sciences, St. Petersburg, Russia

Полный текст: PDF файл (2099 kB)
Список литературы: PDF файл   HTML файл

Англоязычная версия:
St. Petersburg Mathematical Journal, 2005, 16:1, 105–142

Реферативные базы данных:

Поступила в редакцию: 06.10.2003
Язык публикации: английский

Образец цитирования: A. A. Bolibruch, A. R. Its, A. A. Kapaev, “On the Riemann–Hilbert–Birkhoff inverse monodromy problem and the Painlevé equations”, Алгебра и анализ, 16:1 (2004), 121–162; St. Petersburg Math. J., 16:1 (2005), 105–142

Цитирование в формате AMSBIB
\RBibitem{BolItsKap04}
\by A.~A.~Bolibruch, A.~R.~Its, A.~A.~Kapaev
\paper On the Riemann--Hilbert--Birkhoff inverse monodromy problem and the Painlev\'e equations
\jour Алгебра и анализ
\yr 2004
\vol 16
\issue 1
\pages 121--162
\mathnet{http://mi.mathnet.ru/aa592}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2069003}
\zmath{https://zbmath.org/?q=an:1077.34089}
\transl
\jour St. Petersburg Math. J.
\yr 2005
\vol 16
\issue 1
\pages 105--142
\crossref{https://doi.org/10.1090/S1061-0022-04-00845-3}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/aa592
  • http://mi.mathnet.ru/rus/aa/v16/i1/p121

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Исправления

    Эта публикация цитируется в следующих статьяx:
    1. Д. В. Аносов, В. П. Лексин, “Андрей Андреевич Болибрух в жизни и науке (30.01.1950 – 11.11.2003)”, УМН, 59:6(360) (2004), 3–22  mathnet  crossref  mathscinet  zmath  adsnasa; D. V. Anosov, V. P. Leksin, “Andrei Andreevich Bolibrukh in life and science (30 January 1950 – 11 November 2003)”, Russian Math. Surveys, 59:6 (2004), 1009–1028  crossref  isi
    2. Katsnelsonj V., Volok D., “Deformations of fuchsian systems of linear differential equations and the schlesinger system”, Math. Phys. Anal. Geom., 9:2 (2006), 135–186  crossref  mathscinet  adsnasa  isi  scopus
    3. Bolibruch A. A., Malek S., Mitschi C., “On the generalized Riemann–Hilbert problem with irregular singularities”, Expo. Math., 24:3 (2006), 235–272  crossref  mathscinet  zmath  isi  elib  scopus
    4. Novokshenov V.Yu., “Asymptotics in the Complex Plane of the Third Painlevé Transcendent”, Difference Equations, Special Functions and Orthogonal Polynomials, 2007, 432–451  crossref  mathscinet  zmath  isi
    5. Sabbah C., “The work of Andrey Bolibrukh on isomonodromic deformations”, Differential Equations and Quantum Groups - ANDREY A. BOLIBRUKH MEMORIAL VOLUME, Irma Lectures in Mathematics and Theoretical Physics, 9, 2007, 9–25  mathscinet  zmath  isi
    6. Mityushev V. V., Rogosin S. V., “On the Riemann–Hilbert problem with a piecewise constant matrix”, Z. Anal. Anwend., 27:1 (2008), 53–66  crossref  mathscinet  zmath  isi  elib  scopus
    7. Novokshenov V.Yu., “The Riemann–Hilbert problem and special functions”, Geometric Methods in Physics, AIP Conference Proceedings, 1079, 2008, 149–161  crossref  mathscinet  zmath  adsnasa  isi  scopus
    8. Novokshenov V.Yu., “Connection formulas for the third Painlevé transcendent in the complex plane”, Integrable Systems and Random Matrices: in Honor of Percy Deift, Contemporary Mathematics Series, 458, 2008, 55–69  crossref  mathscinet  zmath  isi
    9. Baik J., Buckingham R., DiFranco J., Its A., “Total integrals of global solutions to Painlevé II”, Nonlinearity, 22:5 (2009), 1021–1061  crossref  mathscinet  zmath  adsnasa  isi  scopus
    10. Do Y., “A Nonlinear Stationary Phase Method for Oscillatory Riemann–Hilbert Problems”, Int Math Res Not, 2011, no. 12, 2650–2765  mathscinet  zmath  isi  elib
    11. Its A., Niles D., “On the Riemann–Hilbert-Birkhoff Inverse Monodromy Problem Associated with the Third Painlevé Equation”, Lett Math Phys, 96:1–3 (2011), 85–108  crossref  mathscinet  zmath  adsnasa  isi  scopus
    12. Bothner T., Its A., “The Nonlinear Steepest Descent Approach to the Singular Asymptotics of the Second Painlevé Transcendent”, Physica D, 241:23-24 (2012), 2204–2225  crossref  mathscinet  zmath  adsnasa  isi  scopus
    13. Mitschi C., Singer M.F., “Monodromy Groups of Parameterized Linear Differential Equations with Regular Singularities”, Bull. London Math. Soc., 44:Part 5 (2012), 913–930  crossref  mathscinet  zmath  isi  elib  scopus
    14. Bothner T., Liechty K., “Tail Decay for the Distribution of the Endpoint of a Directed Polymer”, Nonlinearity, 26:5 (2013), 1449–1472  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus
    15. К. Митчи, “Некоторые приложения параметрической теории Пикара–Вессио”, Изв. РАН. Сер. матем., 80:1 (2016), 177–200  mathnet  crossref  mathscinet  zmath  adsnasa  elib; C. Mitschi, “Some applications of parameterized Picard–Vessiot theory”, Izv. Math., 80:1 (2016), 167–188  crossref  isi
    16. Bothner T., “Transition asymptotics for the Painlevé II transcendent”, Duke Math. J., 166:2 (2017), 205–324  crossref  mathscinet  zmath  isi  scopus
    17. Guest M.A., Hertling C., “Painlevé III: a Case Study in the Geometry of Meromorphic Connections Preface”: Guest, MA Hertling, C, Painleve III: a Case Study in the Geometry of Meromorphic Connections, Lect. Notes Math., Lecture Notes in Mathematics, 2198, Springer International Publishing Ag, 2017, V+  mathscinet  isi
    18. Its A.R., Lisovyy O., Prokhorov A., “Monodromy Dependence and Connection Formulae For Isomonodromic Tau Functions”, Duke Math. J., 167:7 (2018), 1347–1432  crossref  mathscinet  zmath  isi  scopus
  • Алгебра и анализ St. Petersburg Mathematical Journal
    Просмотров:
    Эта страница:471
    Полный текст:250
    Литература:41
    Первая стр.:1

     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019